Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 256249, 13 pages
http://dx.doi.org/10.1155/2013/256249
Research Article

Persistence and Nonpersistence of a Nonautonomous Stochastic Mutualism System

1School of Basic Sciences, Changchun University of Technology, Changchun, Jilin 130021, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China

Received 22 October 2012; Accepted 29 November 2012

Academic Editor: Jifeng Chu

Copyright © 2013 Peiyan Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Redheffer, “Nonautonomous Lotka-Volterra systems. I,” Journal of Differential Equations, vol. 127, no. 2, pp. 519–541, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Redheffer, “Nonautonomous Lotka-Volterra systems. II,” Journal of Differential Equations, vol. 132, no. 1, pp. 1–20, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Tineo, “On the asymptotic behavior of some population models. II,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 249–258, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. D. Teng, “Nonautonomous Lotka-Volterra systems with delays,” Journal of Differential Equations, vol. 179, no. 2, pp. 538–561, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. F. Y. Wei and W. Ke, “Global stability and asymptotically periodic solution for nonautonomous cooperative Lotka-Volterra diffusion system,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 161–165, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Nakata and Y. Muroya, “Permanence for nonautonomous Lotka-Volterra cooperative systems with delays,” Nonlinear Analysis. Real World Applications, vol. 11, no. 1, pp. 528–534, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X. Abdurahman and Z. Teng, “On the persistence of a nonautonomous n-species Lotka-Volterra cooperative system,” Applied Mathematics and Computation, vol. 152, no. 3, pp. 885–895, 2004. View at Publisher · View at Google Scholar
  8. C. Y. Ji, D. Q. Jiang, H. Liu, and Q. S. Yang, “Existence, uniqueness and ergodicity of positive solution of mutualism system with stochastic perturbation,” Mathematical Problems in Engineering, vol. 2010, Article ID 684926, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. C. Y. Ji and D. Q. Jiang, “Persistence and non-persistence of a mutualism system with stochastic perturbation,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 3, pp. 867–889, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. R. Mao, S. Sabanis, and E. Renshaw, “Asymptotic behaviour of the stochastic Lotka-Volterra model,” Journal of Mathematical Analysis and Applications, vol. 287, no. 1, pp. 141–156, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. R. Mao, C. G. Yuan, and J. Z. Zou, “Stochastic differential delay equations of population dynamics,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 296–320, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. Liu and K. Wang, “Survival analysis of a stochastic cooperation system in a polluted environment,” Journal of Biological Systems, vol. 19, no. 2, pp. 183–204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Q. Jiang and N. Z. Shi, “A note on nonautonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 303, no. 1, pp. 164–172, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. D. Q. Jiang, N. Z. Shi, and X. Y. Li, “Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 588–597, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. X. Y. Li and X. R. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Liu and K. Wang, “Persistence and extinction in stochastic non-autonomous logistic systems,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 443–457, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Liu and K. Wang, “Asymptotic properties and simulations of a stochastic logistic model under regime switching II,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 405–418, 2012. View at Publisher · View at Google Scholar
  18. X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  19. X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. I. N. Wantanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, The Netherlands, 1981.
  21. H. P. Liu and Z. E. Ma, “The threshold of survival for system of two species in a polluted environment,” Journal of Mathematical Biology, vol. 30, no. 1, pp. 49–61, 1991. View at Publisher · View at Google Scholar